Weighted inequalities for multivariable dyadic paraproducts
Chung, Daewon (University of New Mexico. Department of Mathematics and Statistics)

Data: 2011
Resum: Using Wilson’s Haar basis in Rn, which is different than the usual tensor product Haar functions, we define its associated dyadic paraproduct in Rn. We can then extend “trivially” Beznosova’s Bellman function proof of the linear bound in L2(w) with respect to [w]A2 for the 1-dimensional dyadic paraproduct. Here trivial means that each piece of the argument that had a Bellman function proof has an n-dimensional counterpart that holds with the same Bellman function. The lemma that allows for this painless extension we call the good Bellman function Lemma. Furthermore the argument allows to obtain dimensionless bounds in the anisotropic case.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Operator-weighted inequalities ; Multivariable dyadic paraproduct ; Anisotropic Ap-weights
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 475-499, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55211_10
DOI: 10.5565/PUBLMAT_55211_10
DOI: 10.5565/244964

25 p, 208.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2017-10-21

   Favorit i Compartir